| Model Number |
N/A |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Aseptic loosening (4883)
| Date of Event |
04/29/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 - concomitant devices - persona trabecular metal cruciate retaining standard porous femoral component catalog #: 42502806002 lot #: 66231980, persona cruciate retaining articular surface right 11mm catalog #: 42522000411 lot #: 66565442, persona cemented all-poly patella 29mm catalog #: 42540200029 lot #: 66456296.G2 - report source - foreign: event occurred in australia.The complainant has indicated that the product will not be returned to zimmer biomet for investigation due to hospital policy.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that the patient underwent a right knee arthroplasty revision to address tibial component loosening approximately eleven (11) months following knee arthroplasty.Attempts have been made; however, no additional information is available.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.The following sections were updated: b4, g3, g6, h2, h3, h6, h11.The following sections were corrected: h4.Visual evaluation of a picture provided identified an explanted tibial tray and articular surface.The articular surface was positioned on top of the tray, but not seated or engaged.The tibial tray showed signs of use, however, the reported loosening could not be confirmed with the information provided.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.